# SDR 20000523SH028

- Difficulty date: May 16, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N422MM
- Make and model: Beech A36
- Aircraft serial: E3217
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Part number: 355211524
- Condition: Failed
- Location: Rod End
- Part time: 201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, FOUND LT AILERON WITH EXCESSIVE PLAY.  REMOVED TORQUE TUBE AND FOUND THREADED PORTION OF TUBE NOT THREADED TO THE TOP OF TUBE.  TUBE REMOVED FROM SERVICE AND INSTALLED NEW TUBE.  THE ROD ENDS WERE ALSO REPLACED WITH NEW.  (X)
